HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Generic affine differential geometry of plane curves

Files in This Item:
pre310.pdf560.96 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83457

Title: Generic affine differential geometry of plane curves
Authors: Izumiya, S. Browse this author
Sano, T. Browse this author
Issue Date: 1-Oct-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 310
Start Page: 1
End Page: 8
Abstract: We study affine invariants of plane curves from the view point of the singularity theory of smooth functions
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69061
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University